# SDR 01FDEA00238

- Difficulty date: March 30, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 4520
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F

## Discrepancy

WHILE HOLDING FOR T/O DURING CROSSBLEED START OF NR 3 ENG.  AFT CARGO SMOKE WARNING AND BELL ACTIVATED.  FIRED NR 1 FIRE BOTTLE INTO AFT CARGO COMPARTMENT.  WARNING STAY ON.  INPS AFT CARGO COMP.  NO FIRE OR SMOKE.  *S/D*  REMOVED AND REPLACED AFT CARGO COMP CONTROL ELECTRONICS UNIT PER MM 26-16-012.  SYS CK OK.  REPLACED AFT NR 1 FIRE BOTTLE PER MM 26-16-014-2.
